# SDR 4DSR20251023002

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: General aviation
- Aircraft: N613TC
- Make and model: Snias AS350B3
- Aircraft serial: 7522
- Aircraft time: 4,375 hours, 5,444 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 350A32050002
- Part serial: LT2141
- Condition: Out Of Tolerance
- Location: Main Rotor G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 12YR INSPECTION, THE MGB ROTOR BRAKE WAS FOUND TO BE OUT OF TOLERANCE/LOOSE AND REQUIRED REPLACEMENT. RECEIVED ROTOR BRAKE P/N: 350A32-0500-02 FROM NAMPA VALLEY HELICOPTERS IN "REPAIRED" STATUS/WORK. AFTER VISUAL RECEIVING INSPECTION, THE ATTACH PLATE WAS FOUND TO BE INSTALLED INCORRECTLY, 180 DEGREES FROM CENTER ARM.
